# SDR AALA202511252221

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,235 hours, 30,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FUSELAGE SKIN ADJACENT TO AFT LAVATORY SERVICE PANEL, LOCATED AT BS 847, S25L. REPAIRED SKIN PER EA 369756.
